# SDR YV3R201908280165

- Difficulty date: August 20, 2019
- Submitted: August 28, 2019
- Operation: General aviation
- Aircraft: VH-WZ
- Make and model: Robsin R22BETAII
- Aircraft serial: 4785
- Aircraft time: 72 hours
- Engine: Lyc O360J2A
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Arm
- Condition: Worn
- Location: Yoke Half
- Part time: 72 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED YOKE HALF ASSEMBLY P/N: A203-8 HAD EXCESSIVE WEAR ON CORD ARM AND BOLT.
